# SDR CA001129033

- Difficulty date: November 2, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 19,867 hours
- Engine: Pwa PW4060
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: MPN7077604
- Condition: Failed
- Location: Ac System
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORT OF BURNING SMELL/SMOKE IN COCKPIT, STANDBY POWER INVERTER MESSAGE CAME ON ENGINE INDICATING AND CREW ALERT SYSTEM.CIRCUIT BREAKER PULLED FOR STANDBY INVERTER AND BEGAN SMOKE EVACUATION PROCEDURE. WHEN SWITCHES TO NORMAL, SMELL RETURNED. AIRCRAFT DIVERTED, STATIC INVERTER CHANGED AND SYSTEM CHECKED.
